# SDR AALA201801089009

- Difficulty date: December 8, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frames 1 & 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BETWEEN FRAMES 1 &  2,  BL 0.  REPLACED THE FITTING IAW EA 275994.
